Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Had gallbladder removed and have indigestion since. Taking Zantac. Should I take fiber?

Hello, my name is Mary. I am 23 and had my gallbladder removed when I was 16... since then, I experience awful indigestion and have had to resort to taking 150mg of zantac everyday! Some people say that adding fiber will help, but I have tried "fiber 1 bars" before and they really make me crampy and uncomfortable. any suggestions?
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Gastroenterologist 's  Response
Thanks for posting your query.
Fiber intake may cause bloating and cramps sometimes.
So if you feel you have these symptoms after taking fiber, try to avoid it. Fiber supplements only improves bowel movements and not indigestion.
Continue taking Zantac only.
Dr.Ratnakar Kini
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor